MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-HANDLE WITH QUICK COUPLING; TAP,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-HANDLE WITH QUICK COUPLING; TAP,BONE
Model Number 311.44
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the following product was found broken: aluminum case, depth gauge, t-handle with quick coupling, two cannulated hexagonal screwdriver, and hexagonal screwdriver.Attached to cannulated power shaft is a large quick coupling that needs to repair.It is unknown when and where the issue was discovered.It is unknown if there is patient nor procedure involvement.This complaint involves (6) devices.This report is for (1) t-handle with quick coupling.This report is 2 of 15 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part #: 311.44.Synthes lot #: 7975911.Supplier lot #: n/a.Release to warehouse date: june 26, 2015 manufactured by: jennersville.No ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the t-handle with quick coupling (part #: 311.44 and lot #: 7975911) was received at us customer quality (cq).Visual inspection of the complaint device showed no damage observed.No other defects were identified with the returned device.Device failure/defect identified? no.Functional test: no defects were identified with the device.A functional test was performed on the complaint device and was functioning as intended to.No functional discrepancies were identified.Thus, the complaint could not be confirmed.Dimensional inspection: dimensional inspection was not performed as there was no damage that warranted a dimensional inspection.Complaint confirmed? no document/specification review: the following drawings, reflecting the manufactured and current revision, were reviewed.- tap handle for sm taps & csk t-tap handle : current and manufactured revisions conclusion: the complaint condition was not confirmed for the t-handle with quick coupling.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T-HANDLE WITH QUICK COUPLING
Common Device Name
TAP,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12260679
Report Number2939274-2021-04441
Device Sequence Number4252519
Product Code HWX
UDI-Device Identifier10886982187413
UDI-Public(01)10886982187413
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number311.44
Device Catalogue Number311.44
Device Lot Number7975911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNULATED 4.0MM HEXAGONAL SCREWDRIVER; CANNULATED 4.0MM HEXAGONAL SCREWDRIVER SHAFT; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; LONG ALUMINUM CASE; QC F/SMALL-AIR-DRILL; CANNULATED 4.0MM HEXAGONAL SCREWDRIVER; CANNULATED 4.0MM HEXAGONAL SCREWDRIVER SHAFT; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; LONG ALUMINUM CASE; QC F/SMALL-AIR-DRILL